# SDR ASAA2022060938967

- Difficulty date: June 9, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810175
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA FLOOR PANEL DELAM P/N 141A5810-175. GROUNDED - YES. REPAIRED CABIN FWD WET AFT FLOOR PANEL IAW B737-800 SRM 53-00-50-2R REPAIR #1 AND #4.
